Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dizziness with Parnate Restoril

Posted by Declan on July 14, 2005, at 18:47:21

In reply to Re: Dizziness with Parnate Restoril » Declan, posted by laurenjb on July 14, 2005, at 16:01:03

I've been on 10mg/d for a little over 2 weeks. Yeah, I have no trouble *noticeing* it, but it's really my first AD, so that might have something to do with it. And I don't hope for much therapeutic effect, that is such an effect without complications. At least I don't have the hypotension or mood instability (more than normal).

I don't know how you've had the stamina to try all those meds and ect, and I guess you don't either. But maybe it's like what they say about drug addicts having no discipline and you think, matey you have *no* idea.

Declan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[527674]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:526908
URL: http://www.dr-bob.org/babble/20050713/msgs/527674.html